# SDR QXEA0201411

- Difficulty date: June 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND CLOSING ANGLE CRACKED.  REPLACED IAW RD 8-53-4556.
